# SDR ABXA030216

- Difficulty date: July 16, 2002
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 72,167 hours, 25,252 cycles
- Engine: Pwa JT3D*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1010, BETWEEN LONGERON 35 LEFT AND 35 RT, FUSELAGE FRAME CORRODED ON UPPER CAP, UPPER AND LOWER SURFACES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, REMOVED (1 EA) FRAME CAP, (6 EA) GUSSETS, CUT OUT DAMAGED AREA, FABRICATED REPAIR ANGLE, FILLERS AND SHIM, INSTALLED REPAIR ANGLE, FILLERS, SHIM, FRAME CAP AND GUSSETTS IAW DC-8 SRM 51-1-20D, 53-2-0, REA D853-43970MR, AND SRM 51-1-8.
